# SDR RAIA201206220001

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,378 hours, 20,000 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMOKE SMELL COMING FROM OVERHEAD LIGHT BALLAST AT ROW 2, DURING CRUISE.  AFTER MAKING ITS SCHEDULE LANDING, MAINTENANCE INSPECTED AND DEFERRED THE CABIN LIGHTING AT ROWS 3 AND 4.
